# SDR DALA2022020800819

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 68,594 hours, 31,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 CRACK IN NEED OF REPAIR PER AMDS 5311-01239-01B WORKCARD. CORRECTIVE ACTION: REPAIRED PER DELTA WORK CARD. OK FOR SERVICE. (2113647)
